# SDR UPS08553937

- Difficulty date: November 15, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPTAIN L2 WINDOW HARD TO CLOSE WHEN LATCH REACHED NEAR CLOSE POSITION.  REMOVED TRIM AND WINDOW HEAT DISCONNECTED.  ADJUSTED WINDOW AND INSTALLED TRIM AND WINDOW HEAT PER MM 56-11-2-5.
